Go to content
UR Home

Anaphylactoid reactions and histamine release by barbiturate induction agents: clinical relevance and patho-mechanisms

Lorenz, Wilfried and Doenicke, A. (1985) Anaphylactoid reactions and histamine release by barbiturate induction agents: clinical relevance and patho-mechanisms. Anesthesiology 63 (4), pp. 351-352.

[img]
Preview
PDF
Download (152kB)
Date of publication of this fulltext: 18 Aug 2011 12:59

at PubMed


Export bibliographical data



Item type:Article
Date:1985
Institutions:Medicine > Zentren des Universitätsklinikums Regensburg > Tumorzentrum e.V.
Identification Number:
ValueType
2412467PubMed ID
Classification:
NotationType
Anaphylaxis/chemically inducedMESH
Anesthesia/adverse effectsMESH
Barbiturates/adverse effectsMESH
Histamine Release/drug effectsMESH
HumansMESH
Dewey Decimal Classification:600 Technology > 610 Medical sciences Medicine
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Unknown
Item ID:21800
Owner only: item control page

Downloads

Downloads per month over past year

  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de

Dissertations: dissertationen@ur.de

Research data: daten@ur.de

Contact persons